AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(all)
Sort order: Date
     

  
Results: 91 to 120 of 125 found      Go to page: 1 2 3 4 5

[91] P. J. de Paepe. Approximation on disks . Proc. Amer. Math. Soc. 97 (1986) 299-302. MR 835885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] A. L. Levin and D. S. Lubinsky. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly . Trans. Amer. Math. Soc. 293 (1986) 533-545. MR 816308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] D. S. Lubinsky. Pad\'e tables of a class of entire functions . Proc. Amer. Math. Soc. 94 (1985) 399-405. MR 787881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lothar Reichel. On polynomial approximation in the complex plane with application to conformal mapping . Math. Comp. 44 (1985) 425-433. MR 777274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Han Lin Chen and Tron Hvaring. Approximation of complex harmonic functions by complex harmonic splines . Math. Comp. 42 (1984) 151-164. MR 725990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] A. G. O'Farrell and K. J. Preskenis. Approximation by polynomials in two diffeomorphisms. Bull. Amer. Math. Soc. 10 (1984) 105-107. MR 722862.
Abstract, references, and article information   
View Article: PDF

[98] Martin H. Gutknecht and Lloyd N. Trefethen. Real and complex Chebyshev approximation on the unit disk and interval. Bull. Amer. Math. Soc. 8 (1983) 455-458. MR 693961.
Abstract, references, and article information   
View Article: PDF

[99] D. S. Lubinsky and A. Sidi. Convergence of linear and nonlinear Pad\'e approximants from series of orthogonal polynomials . Trans. Amer. Math. Soc. 278 (1983) 333-345. MR 697078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Roy L. Streit and Albert H. Nuttall. A note on the semi-infinite programming approach to complex approximation . Math. Comp. 40 (1983) 599-605. MR 689476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] J. P. Coleman and A. J. Monaghan. Chebyshev expansions for the Bessel function $J\sb{n}(z)$ in the complex plane . Math. Comp. 40 (1983) 343-366. MR 679451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] S. W. Ellacott. Computation of Faber series with application to numerical polynomial approximation in the complex plane . Math. Comp. 40 (1983) 575-587. MR 689474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] S. W. Ellacott. A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions. Bull. Amer. Math. Soc. 6 (1982) 218-220. MR 640950.
Abstract, references, and article information   
View Article: PDF

[104] U. Grothkopf and G. Opfer. Complex Chebyshev polynomials on circular sectors with degree six or less . Math. Comp. 39 (1982) 599-615. MR 669652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] A. Kroó. On unicity of complex polynomial $L\sb{1}$-approximation along curves . Proc. Amer. Math. Soc. 86 (1982) 427-432. MR 671209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] J. J. Carmona Doménech. A necessary and sufficient condition for uniform approximation by certain rational modules . Proc. Amer. Math. Soc. 86 (1982) 487-490. MR 671221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Tavan T. Trent. A M\"untz-Sz\'asz theorem for $C(\bar D)$ . Proc. Amer. Math. Soc. 83 (1981) 296-298. MR 624917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] S. H. Tung. Extension of Bern\v ste\u\i n's theorem . Proc. Amer. Math. Soc. 83 (1981) 103-106. MR 619992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Tavan Trent and James Li Ming Wang. Uniform approximation by rational modules on nowhere dense sets . Proc. Amer. Math. Soc. 81 (1981) 62-64. MR 589136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] C. B. Dunham and Jack Williams. Rate of convergence of discretization in Chebyshev approximation . Math. Comp. 37 (1981) 135-139. MR 616366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] K. Glashoff and K. Roleff. A new method for Chebyshev approximation of complex-valued functions . Math. Comp. 36 (1981) 233-239. MR 595055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Stephen Scheinberg. Noninvariance of an approximation property for closed subsets of Riemann surfaces . Trans. Amer. Math. Soc. 262 (1980) 245-258. MR 583854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] P. M. Gauthier, M. Goldstein and W. H. Ow. Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities . Trans. Amer. Math. Soc. 261 (1980) 169-183. MR 576870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Peter A. McCoy. Best $L\sp{p}$-approximation of generalized biaxisymmetric potentials . Proc. Amer. Math. Soc. 79 (1980) 435-440. MR 567987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Saburou Saitoh. Approximation of the Bergman norm by the norms of the direct product of two Szeg\H o spaces . Proc. Amer. Math. Soc. 75 (1979) 226-230. MR 532141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] John N. McDonald. Approximation by quotients of rational inner functions . Proc. Amer. Math. Soc. 74 (1979) 299-300. MR 524304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] W. E. Sewell. Generalized derivatives and approximation by polynomials . Trans. Amer. Math. Soc. 41 (1937) 84-123. MR 1501892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Hillel Poritsky. On certain polynomial and other approximations to analytic functions . Trans. Amer. Math. Soc. 34 (1932) 274-331. MR 1501639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] J. L. Walsh. On interpolation and approximation by rational functions with preassigned poles . Trans. Amer. Math. Soc. 34 (1932) 22-74. MR 1501629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] J. L. Walsh. Note on the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 33 (1931) 370-388. MR 1501593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 125 found      Go to page: 1 2 3 4 5

American Mathematical Society